Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak


  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:13
  • preuzimanja u poslednjih 30 dana:8


članak: 5 od 10  
Back povratak na rezultate
2022, vol. 26, br. 1, str. 57-76
Fixed point theorems for cyclic contractions in S-metric spaces involving C-class function
(naslov ne postoji na srpskom)
Geeta Nagar, Raipur, India

Ključne reči: Fixed point; cyclic contraction; S-metric space; C-class function
(ne postoji na srpskom)
In this paper, we study the class of cyclic contractions in the setting of S-metric spaces involving C-class function and establish some fixed point theorems in the setting of complete S-metric spaces. We support our results with some examples. Our results extend and generalize several results from the existing literature (see, e.g., [3, 8, 9, 14, 15, 20] and many others) to the case of more general ambient space and contraction condition.
Alber, Y.I., Guerre-Delabriere, S. (1997) Principle of weakly contractive maps in Hilbert spaces. u: Gohberg, I.; Lyubich, Yu [ur.] New results in operator theory and its applications, Basel: Birkhäuser Basel, 98: 7-22
Ansari, A.H. (2014) Note on 'ph -y-contractive type mappings and related fixed point. u: The 2nd regional conference on mathematics and applications, Payame Noor University, 377-380
Ansari, A.H., Zoto, K. (2018) Some Fixed point theorems and cyclic contractions in dislocated quasi-metric spaces. Facta Universitatis, Series: Mathematics and Informatics, 33(1): 91-106
Banach, S. (1922) Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fundamenta Mathematicae, 3: 133-181
Boyd, D.W., Wong, J.S.W. (1969) On nonlinear contractions. Proceedings of the American Mathematical Society, 20(2), pp. 458-464; http://dx.doi.org/10.1090/s0002-9939-1969-0239559-9
Branciari, A. (2002) A fixed point theorem for mappings satisfying a general contractive condition of integral type. International Journal of Mathematics and Mathematical Sciences, 29(9): 531-536
Chen, C. (2012) Fixed point theory for the cyclic weaker Meir-Keeler function in complete metric spaces. Fixed Point Theory and Applications, 2012(1): 17
Gupta, A. (2013) Cyclic contraction on S-metric space. International Journal of Analysis and Applications, 3(2): 119-130
Karapinar, E., Erhan, I.M., Ulus, A.Y. (2012) Fixed point theorem for cyclic maps on partial metric spaces. Appl. Math. Inf. Sci., (6): 239-244
Karapinar, E., Nashine, H.K. (2013) Fixed point theorems for Kannan type cyclic weakly contractions. Journal of Nonlinear Analysis and Optimization, 4(1): 29-35
Karapınar, E. (2011) Fixed point theory for cyclic weak ph-contraction. Applied Mathematics Letters, 24(6): 822-825
Khan, M.S., Swaleh, M., Sessa, S. (1984) Fixed point theorems by altering distances between two points. Bull. Austral. Math. Soc, 30, 1-9
Kirk, W.A., Srinivasan, P.S., Veeramani, P. (2003) Fixed points for mappings satisfying cyclical contractive conditions. Fixed Point Theory, 4(1), 79-89
Nashine, H.K., Kadelburg, Z., Radenović, S. (2013) Fixed point theorems via various cyclic contractive conditions in partial metric spaces. Publications de l'Institut Mathematique, vol. 93, br. 107, str. 69-93
Păcurar, M., Rus, I.A. (2010) Fixed point theorems for cyclic ph-contractions. Nonlinear analysis: Theory, methods and applications, Vol 72, Issues 3-4, 1 Feb., 1181-1187
Petric, A.M. (2011) Best proximity point theorems for weak cyclic Kannan contractions. Filomat, vol. 25, br. 1, str. 145-154
Petric, M.A. (2010) Some results concerning cyclical contractive mappings. Gen. Math., 213-226; 18
Rhoades, B.E. (1977) A comparison of various definitions of contractive mappings. Transactions of the American Mathematical Society, 226: 257-290
Rhoades, B.E. (2001) Some theorems on weakly contractive maps. Nonlinear Analysis: Theory, Methods & Applications, 47(4): 2683-2693
Sedghi, S., Shobe, N., Aliouche, A. (2012) A generalization of fixed point theorems in s-metric spaces. Matematički vesnik, vol. 64, br. 3, str. 258-266
Sedghi, S., Dung, V.N. (2014) Fixed point theorems on s-metric spaces. Matematički vesnik, vol. 66, br. 1, str. 113-124

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor2201057S
primljen: 22.06.2021.
prihvaćen: 16.09.2021.
objavljen onlajn: 15.11.2021.
objavljen u SCIndeksu: 25.06.2022.
Creative Commons License 4.0

Povezani članci

Nema povezanih članaka